| Model Number |
RFG-NT-2000 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information cannot be provided due to personal data privacy legislation/policy.
Event or Problem Description
When the procedure was about to begin, an error message appeared after the electrode was connected to the generator.The instructions to troubleshoot was followed, however, the issue persisted and the procedure was cancelled.
Additional Manufacturer Narrative
The reported issue was confirmed.Based on the information provided to abbott and the investigation performed, the root cause of the field reported issue was isolated to abnormal functionality of the radio frequency control board.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.No capa is required; the root cause of the reported issue could not be confirmed to be a manufacturing, design, or quality system related occurrence.The reported issue will continue to be monitored for trends and reviewed in qdr (quality data review).